# SDR CALA2016072195569

- Difficulty date: July 19, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 64,195 hours, 7,583 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER FOR EMERGENCY LIGHTS AT POSITION 3L IS TRIPPED.   L3 DOOR EMERGENCY LIGHT CIRCUIT BREAKER FAULT WAS CAUSED BY FAILURE OF THE LLAR POWER SUPPLY UNIT AND BATTERY WHICH HAD A STRONG ELECRICAL ODOR.   ASSY REPLACED IAW AMM 33-29- 01 AND TESTED OPS CHK OK FOR SCV
